Alert archive / Utah / Wind Advisories in 2025
Wind Advisory 14, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at May 11, 2025, 1:40 AM MDT for 12 counties in Utah. It took effect at May 12, 2025, 9:00 AM MDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- May 11, 2025, 1:40 AM MDT (07:40 UTC)
- In effect from
- May 12, 2025, 9:00 AM MDT
- Expired
- May 13, 2025, 12:00 AM MDT
- In force
- 15 hr
- Issued by
- NWS Salt Lake City, UT
Counties Beaver County, UT, Box Elder County, UT, Cache County, UT, Davis County, UT, Iron County, UT, Juab County, UT, Millard County, UT, Salt Lake County, UT, Tooele County, UT, Utah County, UT, Washington County, UT, Weber County, UT
The radar
The Salt Lake City radar (KMTX), 150 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 7.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4256 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
911 WWUS75 KSLC 110740 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 140 AM MDT Sun May 11 2025 UTZ115-122-112300- /O.NEW.KSLC.WI.Y.0014.250512T1500Z-250513T0600Z/ Western Millard and Juab Counties-Southwest Utah- Including the following locations - Beaver, Milford, Little Sahara, Cedar City, and Delta 140 AM MDT Sun May 11 2025 ...WIND ADVISORY IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT MDT MONDAY NIGHT... * WHAT...South to southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Western Millard and Juab Counties and Southwest Utah. * WHEN...From 9 AM Monday to midnight MDT Monday Night. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov STW
6 follow-up statements
733 WWUS75 KSLC 112303 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 503 PM MDT Sun May 11 2025 UTZ115-122-121415- /O.CON.KSLC.WI.Y.0014.250512T1500Z-250513T0600Z/ Western Millard and Juab Counties-Southwest Utah- Including the following locations - Beaver, Little Sahara, Milford, Cedar City, and Delta 503 PM MDT Sun May 11 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM MONDAY TO MIDNIGHT MDT MONDAY NIGHT... * WHAT...Southwest winds 25 to 40 mph with gusts up to 55 mph expected. * WHERE...Western Millard and Juab Counties and Southwest Utah. * WHEN...From 9 AM Monday to midnight MDT Monday Night. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov LC
942 WWUS75 KSLC 120811 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 211 AM MDT Mon May 12 2025 UTZ102-122330- /O.EXA.KSLC.WI.Y.0014.250512T1500Z-250513T0600Z/ Tooele and Rush Valleys- Including the following locations - Tooele, Grantsville, and Vernon 211 AM MDT Mon May 12 2025 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT MDT TONIGHT... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Tooele and Rush Valleys. * WHEN...From 9 AM this morning to midnight MDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. Secure outdoor objects. && $$ UTZ115-122-122330- /O.CON.KSLC.WI.Y.0014.250512T1500Z-250513T0600Z/ Western Millard and Juab Counties-Southwest Utah- Including the following locations - Delta, Beaver, Milford, Little Sahara, and Cedar City 211 AM MDT Mon May 12 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT MDT TONIGHT... * WHAT...Southwest winds 25 to 40 mph with gusts up to 55 mph expected. * WHERE...Western Millard and Juab Counties and Southwest Utah. * WHEN...From 9 AM this morning to midnight MDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov BW
789 WWUS75 KSLC 121552 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 952 AM MDT Mon May 12 2025 UTZ101-103>107-116-130600- /O.EXA.KSLC.WI.Y.0014.000000T0000Z-250513T0600Z/ Great Salt Lake Desert and Mountains-Eastern Box Elder County- Northern Wasatch Front-Salt Lake Valley-Utah Valley-Cache Valley/Utah Portion-Eastern Juab/Millard Counties- Including the following locations - Bountiful, Payson, Brigham City, Wendover, West Jordan, Logan, Provo, Ogden, Nephi, Dugway, Snowville, Sandy, Salt Lake City, Scipio, Lehi, Fillmore, Smithfield, and Park Valley 952 AM MDT Mon May 12 2025 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...The Wasatch Front, Great Salt Lake Desert and Mountains, Cache Valley/Utah Portion, and Eastern Juab/Millard Counties. * WHEN...Until midnight MDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. Secure outdoor objects. && $$ UTZ102-115-122-130600- /O.CON.KSLC.WI.Y.0014.000000T0000Z-250513T0600Z/ Tooele and Rush Valleys-Western Millard and Juab Counties- Southwest Utah- Including the following locations - Cedar City, Little Sahara, Grantsville, Beaver, Milford, Tooele, Vernon, and Delta 952 AM MDT Mon May 12 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...South winds 30 to 40 mph with gusts up to 55 mph. * WHERE...Western Millard and Juab Counties, Tooele and Rush Valleys, and Southwest Utah. * WHEN...Until midnight MDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Secure outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov MT
997 WWUS75 KSLC 121736 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 1136 AM MDT Mon May 12 2025 UTZ122-130600- /O.UPG.KSLC.WI.Y.0014.000000T0000Z-250513T0600Z/ /O.NEW.KSLC.HW.W.0006.250512T1736Z-250513T0600Z/ Southwest Utah- Including the following locations - Cedar City, Beaver, and Milford 1136 AM MDT Mon May 12 2025 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...Southwest winds 25 to 35 mph with gusts up to 65 mph. * WHERE...Southwest Utah. * WHEN...Until midnight MDT tonight. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ UTZ101-103>107-116-130600- /O.CON.KSLC.WI.Y.0014.000000T0000Z-250513T0600Z/ Great Salt Lake Desert and Mountains-Eastern Box Elder County- Northern Wasatch Front-Salt Lake Valley-Utah Valley-Cache Valley/Utah Portion-Eastern Juab/Millard Counties- Including the following locations - Bountiful, Payson, Brigham City, Wendover, West Jordan, Logan, Provo, Ogden, Nephi, Dugway, Snowville, Sandy, Salt Lake City, Scipio, Lehi, Fillmore, Smithfield, and Park Valley 1136 AM MDT Mon May 12 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...The Wasatch Front, Great Salt Lake Desert and Mountains, Cache Valley/Utah Portion, and Eastern Juab/Millard Counties. * WHEN...Until midnight MDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. Secure outdoor objects. && $$ UTZ102-115-130600- /O.CON.KSLC.WI.Y.0014.000000T0000Z-250513T0600Z/ Tooele and Rush Valleys-Western Millard and Juab Counties- Including the following locations - Little Sahara, Grantsville, Tooele, Vernon, and Delta 1136 AM MDT Mon May 12 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...South winds 30 to 40 mph with gusts up to 55 mph. * WHERE...Western Millard and Juab Counties and Tooele and Rush Valleys. * WHEN...Until midnight MDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Secure outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov MT
464 WWUS75 KSLC 122000 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 200 PM MDT Mon May 12 2025 UTZ122-130600- /O.CON.KSLC.HW.W.0006.000000T0000Z-250513T0600Z/ Southwest Utah- Including the following locations - Cedar City, Milford, and Beaver 200 PM MDT Mon May 12 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...Southwest winds 25 to 35 mph with gusts up to 65 mph. * WHERE...Southwest Utah. * WHEN...Until midnight MDT tonight. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles and vehicles with trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ UTZ120-121-126>131-131200- /O.NEW.KSLC.WI.Y.0015.250513T1500Z-250514T0300Z/ Castle Country-San Rafael Swell-Upper Sevier River Valleys-Bryce Canyon Country-South Central Utah-Capitol Reef National Park and Vicinity-Western Canyonlands-Glen Canyon Recreation Area/Lake Powell- Including the following locations - Goblin Valley, Koosharem, Loa, Bullfrog, Circleville, Green River, Bryce Canyon City, Hanksville, Panguitch, Torrey, Kanab, Escalante, Castle Dale, Big Water, Price, and Emery 200 PM MDT Mon May 12 2025 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Castle Country, San Rafael Swell, Bryce Canyon Country, Capitol Reef National Park and Vicinity, Glen Canyon Recreation Area/Lake Powell, South Central Utah, Upper Sevier River Valleys, and Western Canyonlands. * WHEN...From 9 AM to 9 PM MDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. Secure outdoor objects. Recreational boaters on area lakes should take shelter until winds subside. && $$ UTZ101-103>107-116-130600- /O.CON.KSLC.WI.Y.0014.000000T0000Z-250513T0600Z/ Great Salt Lake Desert and Mountains-Eastern Box Elder County- Northern Wasatch Front-Salt Lake Valley-Utah Valley-Cache Valley/Utah Portion-Eastern Juab/Millard Counties- Including the following locations - Wendover, Dugway, Salt Lake City, Snowville, Lehi, Smithfield, Ogden, Bountiful, Sandy, Logan, Nephi, Park Valley, West Jordan, Scipio, Fillmore, Payson, Provo, and Brigham City 200 PM MDT Mon May 12 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...The Wasatch Front, Great Salt Lake Desert and Mountains, Cache Valley/Utah Portion, and Eastern Juab/Millard Counties. * WHEN...Until midnight MDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. Secure outdoor objects. && $$ UTZ102-115-130600- /O.CON.KSLC.WI.Y.0014.000000T0000Z-250513T0600Z/ Tooele and Rush Valleys-Western Millard and Juab Counties- Including the following locations - Grantsville, Delta, Tooele, Little Sahara, and Vernon 200 PM MDT Mon May 12 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * WHAT...Southwest winds 30 to 40 mph with gusts up to 55 mph. * WHERE...Western Millard and Juab Counties and Tooele and Rush Valleys. * WHEN...Until midnight MDT tonight. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Secure outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov MT
963 WWUS75 KSLC 130559 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 1159 PM MDT Mon May 12 2025 UTZ122-130700- /O.EXP.KSLC.HW.W.0006.000000T0000Z-250513T0600Z/ Southwest Utah- Including the following locations - Cedar City, Beaver, and Milford 1159 PM MDT Mon May 12 2025 ...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT... The threat of widespread warning level wind gusts has ended. A few isolated/localized southerly gusts to around 45 mph will remain a possibility until the cold front passes overnight, with a briefer period of gusty northwest winds following the frontal passage. $$ UTZ101>107-115-116-130700- /O.EXP.KSLC.WI.Y.0014.000000T0000Z-250513T0600Z/ Great Salt Lake Desert and Mountains-Tooele and Rush Valleys- Eastern Box Elder County-Northern Wasatch Front-Salt Lake Valley- Utah Valley-Cache Valley/Utah Portion-Western Millard and Juab Counties-Eastern Juab/Millard Counties- Including the following locations - Grantsville, Fillmore, Park Valley, Tooele, West Jordan, Dugway, Scipio, Wendover, Sandy, Bountiful, Vernon, Salt Lake City, Logan, Payson, Smithfield, Snowville, Nephi, Ogden, Delta, Lehi, Brigham City, Provo, and Little Sahara 1159 PM MDT Mon May 12 2025 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT... The threat of widespread advisory level wind gusts has ended. A few isolated/localized southerly gusts to around 45 mph will remain a possibility until the cold front passes overnight, with a briefer period of gusty northwest winds following the frontal passage. $$ UTZ120-121-126>131-132300- /O.CON.KSLC.WI.Y.0015.250513T1500Z-250514T0300Z/ Castle Country-San Rafael Swell-Upper Sevier River Valleys-Bryce Canyon Country-South Central Utah-Capitol Reef National Park and Vicinity-Western Canyonlands-Glen Canyon Recreation Area/Lake Powell- Including the following locations - Green River, Bullfrog, Price, Goblin Valley, Panguitch, Kanab, Big Water, Circleville, Bryce Canyon City, Castle Dale, Torrey, Hanksville, Emery, Escalante, Loa, and Koosharem 1159 PM MDT Mon May 12 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Castle Country, San Rafael Swell, Bryce Canyon Country, Capitol Reef National Park and Vicinity, Glen Canyon Recreation Area/Lake Powell, South Central Utah, Upper Sevier River Valleys, and Western Canyonlands. * WHEN...From 9 AM to 9 PM MDT Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects and a few power outages may result. Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. Secure outdoor objects. Recreational boaters on area lakes should take shelter until winds subside. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov STW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at May 10, 2:04 PM MDT, 11 hours 36 minutes earlier.
Area forecast discussion, May 10, 2:04 PM MDT, 11 hours 36 minutes before
Area Forecast Discussion National Weather Service Salt Lake City UT 204 PM MDT Sat May 10 2025 .SYNOPSIS...Summer-like temperatures and increasingly gusty winds will continue through the weekend and into early next week. A strong cold front will gradually shift through the state Monday evening through Wednesday morning, bringing a much cooler airmass to the region. The cooler, active pattern will continue through the remainder of the week. && .DISCUSSION...High pressure remains across the region this afternoon. It is the warmest day of the year across many locations, with the Salt Lake City Airport sitting at 87F at press time. Afternoon upper air and satellite analysis indicates a trough is approaching the Pacific Northwest, with deep southwest flow shifting across the western Great Basin. Broad upper level diffluence and increased deep layer shear will support strong convection north of the Utah border, with an isolated threat of strong convection across mainly northwestern Box Elder County through this evening. If this pattern developed closer to June and fuels were critical, this is a classic severe fire weather pattern. As the trough continues to shift eastward, dry, deep southwest flow will develop across the region. Latest guidance has shifted the gusts a bit lower...to around 40 mph or so across western Utah. Given the threat of gusts greater than 45 mph for 3+ hours is less than 30%, will not be issuing a wind advisory for western Utah with this package. The associated strong cold front will approach northwestern Utah Monday afternoon. By this time, 700mb flow will increase to around 50 kts. This combined with deep mixing, will support widespread wind gusts of 50-55 mph across the western valleys (greater than 60% chance), with very dry conditions continuing. The eastern valleys will likely see gusty winds, but remaining below wind advisory criteria. Given Monday is still several days away, will not be issuing any wind advisories with this package for Monday, however if model trends continue, eventually a wind advisory will be needed. The cold front will slowly shift across the state, sitting across central Utah by Tuesday morning. Another round of gusty southerly winds 50+ mph are expected across areas south of the front (mainly southern and eastern Utah south of I-70 and east of US-6, greater than 60% chance). The cold front will finally push through the southern portions of the state Tuesday night into Wednesday morning. As the main trough approaches the region Tuesday into Wednesday, more convective threat is expected with the front and in the steep lapse rates and cold mid-level temperatures in the wake of the front. Expect somewhere between 0.10-0.50" (25th to 75th percentile) of precipitation across northern and central Utah, with a few inches of snow above 7500 feet. Temperatures will shift from being around 10-15 degrees above normal Sunday and Monday to around 10 degrees below normal across northern Utah Tuesday, southern Utah Wednesday. The cooler, more active pattern is likely to continue through the end of the week. && .AVIATION...KSLC...Gusty winds out of the south, occasionally southwest, will continue to increase into the evening hours tonight and all throughout tomorrow. Gusts tonight will generally range from 20-25kts before increasing up to 35kts following 15z tomorrow. Gusts will dwindle somewhat into Sunday evening, though they will likely remain 25kts or greater through Monday morning out of the south- southwest. There is somewhat low confidence in scattered showers and thunderstorms at the terminal tomorrow afternoon, though sufficient enough for a PROB30 to be included in future updates from around 18- 22z. REST OF UTAH AND SOUTHWEST WYOMING...Gusty winds out of the south- southwest are expected to develop this evening across all terminals and are expected to last through Monday. This evening, gusts up to 25kts will develop across our northern terminals with our southern terminals remaining somewhat calm. For our southern sites, gusts will materialize around 15z tomorrow. The strongest gusts are expected to materialize around 18z tomorrow with gusts ranging from 25-35kts across all terminals. Lastly, a chance for isolated showers and thunderstorms exists for all northern terminals following 18z tomorrow. && .FIRE WEATHER...High pressure will gradually shift out of the region today...with deep, dry southwest flow developing Sunday. Most valley locations will see RHs fall to 10-15% Sunday afternoon and evening, with wind gusts up to 40 mph across western Utah. A strong cold front associated with a Pacific trough will move into northwest Utah by Monday evening. This will help to increase winds further, especially across western Utah. Wind gusts in excess of 40 mph combined with minimum humidities below 15% are likely Monday afternoon and evening. The cold front will slowly shift into central Utah by Tuesday morning, with dry and windy conditions continuing across southern and eastern Utah into Tuesday evening. Tuesday will be much cooler behind the front...with the remainder of the region seeing significant cooling by Wednesday. A cooler, unsettled pattern will continue through the remainder of the week. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...None. WY...None. && Kruse/Worster For more information from NOAA's National Weather Service visit... http://weather.gov/saltlakecity
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 6:14 PM MDT | Special Weather Statement | SLC | 46 min | |
| May 11, 12:04 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 26 min |
| May 11, 12:26 PM MDT | Special Weather Statement | SLC | Duchesne | 49 min |
| May 11, 12:29 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 46 min |
| May 11, 12:37 PM MDT | Special Weather Statement | SLC | Tooele | 38 min |
| May 11, 12:45 PM MDT | Special Weather Statement | SLC | Juab | 45 min |
| May 11, 12:56 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele, Weber | 34 min |
| May 11, 12:59 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake, Tooele | 31 min |
| May 11, 1:09 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache | 36 min |
| May 11, 1:25 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Salt Lake, Weber | 35 min |
| May 11, 1:38 PM MDT | Special Weather Statement | SLC | Duchesne, Wasatch | 52 min |
| May 11, 1:44 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 31 min |
| May 11, 1:47 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache | 28 min |
| May 11, 1:54 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 16 min |
| May 11, 2:00 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache, Davis, Morgan, Rich, Salt Lake and 4 more | 45 min |
| May 11, 2:10 PM MDT | Special Weather Statement | SLC | Davis, Tooele | 50 min |
| May 11, 2:20 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 55 min |
| May 11, 2:29 PM MDT | Special Weather Statement | SLC | Duchesne, Summit, Wasatch | 61 min |
| May 11, 2:38 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Salt Lake, Tooele, Utah | 37 min |
| May 11, 2:44 PM MDT | Special Weather Statement | SLC | Carbon, Sanpete | 46 min |
| May 11, 2:45 PM MDT | Severe Thunderstorm Warning | SLC | Cache, Morgan, Rich, Summit, Weber | 30 min |
| May 11, 3:14 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Morgan, Salt Lake, Tooele, Weber | 46 min |
| May 11, 3:19 PM MDT | Special Weather Statement | SLC | Rich | 56 min |
| May 11, 3:27 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 33 min |
| May 11, 3:30 PM MDT | Special Weather Statement | SLC | Duchesne, Summit, Wasatch | 60 min |
| May 11, 3:42 PM MDT | Special Weather Statement | SLC | Morgan, Weber | 33 min |
| May 11, 3:54 PM MDT | Special Weather Statement | SLC | Box Elder | 36 min |
| May 11, 3:58 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Weber | 32 min |
| May 11, 4:30 PM MDT | Special Weather Statement | SLC | Davis, Weber | 60 min |
| May 11, 4:32 PM MDT | Special Weather Statement | SLC | Duchesne | 58 min |
| May 11, 5:23 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Davis, Tooele, Weber | 52 min |
| May 11, 5:37 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache, Davis, Morgan, Weber | 38 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.